# SDR WX0A2025042332400

- Difficulty date: April 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N194NV
- Make and model: Airbus A320-214
- Aircraft serial: 6889
- Aircraft time: 20,458 hours, 7,463 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD LAV SMOKE ECAM IN FLIGHT. NO REASON FOR TRIGER FOUND. / INSPECTED LAV & TRASH CAN. NO DEFECTS OR DEBRIS NOTED. NO EVIDENCE OF SMOKE.  PERFORMED OPS CHECK OF LAV SMOKE DETECTION IAW AMM 26-17-00-710-001. OPS CHECK GOOD. NO OTHER DEFAULTS NOTED. A/C OK FOR CONTINUED SERVICE. "
